# SDR FDEA201104271648

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 51,769 hours, 17,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARMED LIGHT WILL NOT ILLUMINATE WHEN DOOR ARMED.  CLEANED GIRT BAR POSITION.  ARM LIGHT OPERATES NORMALLY IAW AMM 25-66-01-6-0.  FINAL CLOSED.
